# SDR YENA2022111801137

- Difficulty date: November 15, 2022
- Submitted: November 19, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 3,895 hours, 587 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Indicator
- Part number: C18456AAA01
- Part serial: C18456001416
- Condition: Failed
- Location: 22fn
- Part time: 3,895 hours, 587 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

ETOPS FLT # 44, LGW-JFK) STDBY ATTITUDE INDICATOR (ISIS) AIRSPEED INDICATION SLOW (LAGGED) DURING INITIAL TAKE OFF ROLL. CA+ FO AIRSPEEDS WERE INDICATING 53 KTS WHEN ISIS STARTED REGISTRING 40 KTS ISIS QUICKLY JUMPED UP TO 20 70 KTS TO MATCH CA+ FO AFD. ISIS AIRSPEED WORKED NORMALLY REMAINDER OF FLIGHT. IT IS NOTE WORTHY THAT WINDS WERE APPROX 60 DEGREES LEFT OF NOSE AT 21 GUSTING 30 KTS. VERY ROUGH AIR WITH MODERATE RAIN. RECOMMEND BLOWING OUT PITOT STATICS AS A PRECAUTION.; T/S NOT DUPLICATE FAULT. R/R'D ISIS IND. PRECAUTIONARY. REFER AMM 34-22-25. PERFORMED PITOT/ STATIC PUMP UP REF AMM 34-13-00 AND 34-22-25. NO LEAKS NOTED. ALL PITOT AND STATIC VALUES VALUES WITHIN TOLERANCE. A/C OK FOR SERVICE. (SUPPLEMENTAL INFORMATION FOR ETOPS ACKNOWLEDGEMENT)
